Round and Round It Goes

On Thursday, I had the rheumatologist appointment.  Other than the loss of 22 pounds and the dissent over my statement that Zanaflex makes the world spin, the doctor’s main concern was that I was in a lot of pain lately.

He increased my Tramadol from a very minimal dose to up to 6 per day. I wasn’t quite sure that I could take 6 per day, so I decided to start off with maybe 3 per day.  I’ll take 1 when I wake up and 2 when I go to sleep.  Well, that’s working okay, except that after I started taking the 2 at night, my brain started feeling like it is being swirled so fast that it will come out my ear.

I’ve also felt hot, but not fever hot.  It’s more like the hot that I get when I forget to take my Effexor.  The feeling where my brain feels like it is burning from the inside out.  The kind of feeling that I can never get across to any doctors that I see.

Actually, a lot of the way that I’ve felt is similar to when I’ll be going through Effexor withdrawal.  I thought at first that I’d missed a dose or part of a dose of Effexor, but I am now pretty sure that it is the Tramadol.  I’m hoping that I get used to it soon–before it drives me totally up the wall.

Published by

Janet Morris

I'm from Huntsville, Alabama. I've got as many college credits as a doctorate candidate, and the GPA of some of them, too. I have a boss by the name of Amy Pond. She's a dachshund. My parents both grew up in Alabama.

One thought on “Round and Round It Goes”

  1. Swirly brain sounds absolutely awful! Definitely hoping your body gets used to the increased meds soon. (For the record, I would have said “screw this”, so you get an extra gold star for putting up with the side effects.) Hang in there!

Comments are closed.